Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Aug 14, 2010, 5:38 PM EDT for Hocking County, Ohio. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2010, 5:38 PM EDT (21:38 UTC)
- Expired
- Aug 14, 2010, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Hocking County, OH
The radar
The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 4:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1100 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
053
WFUS51 KILN 142138
TORILN
OHC073-142215-
/O.NEW.KILN.TO.W.0017.100814T2138Z-100814T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT SAT AUG 14 2010
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
HOCKING COUNTY IN CENTRAL OHIO...
* UNTIL 615 PM EDT.
* AT 535 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES WEST
OF SOUTH BLOOMINGVILLE...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARBON HILL...
HOCKING HILLS STATE PARK...
IN ADDITION...SOUTH BLOOMINGVILLE...UNION FURNACE...STARR...
HAYDENVILLE AND MURRAY CITY ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SUNDAY MORNING FOR SOUTHEAST INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3946 8217 3946 8227 3937 8229 3939 8251
3936 8252 3936 8263 3936 8264 3936 8274
3950 8273 3956 8216 3955 8215
TIME...MOT...LOC 2138Z 271DEG 10KT 3943 8272
$$2 follow-up statements
484
WWUS51 KILN 142147
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SAT AUG 14 2010
OHC073-142215-
/O.CON.KILN.TO.W.0017.000000T0000Z-100814T2215Z/
HOCKING OH-
547 PM EDT SAT AUG 14 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR SOUTHERN
HOCKING COUNTY...
AT 543 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
SOUTH BLOOMINGVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK AND CARBON HILL.
IN ADDITION...SOUTH BLOOMINGVILLE...STARR...UNION FURNACE...
HAYDENVILLE AND MURRAY CITY ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3946 8217 3946 8227 3937 8229 3939 8251
3938 8252 3939 8268 3949 8268 3956 8219
3956 8216 3955 8215
TIME...MOT...LOC 2147Z 271DEG 28KT 3941 8261
$$397
WWUS51 KILN 142209
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT SAT AUG 14 2010
OHC073-142218-
/O.EXP.KILN.TO.W.0017.000000T0000Z-100814T2215Z/
HOCKING OH-
609 PM EDT SAT AUG 14 2010
...THE TORNADO WARNING FOR SOUTHERN HOCKING COUNTY WILL EXPIRE AT 615
PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3946 8217 3946 8227 3937 8229 3939 8251
3938 8252 3939 8268 3949 8268 3956 8219
3956 8216 3955 8215
TIME...MOT...LOC 2208Z 271DEG 28KT 3941 8240
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 14, 3:47 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 14, 3:47 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT SAT AUG 14 2010
.SYNOPSIS...
CONTINUED WARM AND VERY HUMID CONDITIONS AHEAD OF A COLD FRONT SET
TO MOVE THROUGH THE AREA ON SUNDAY EVENING. IN ADVANCE OF THE
FRONT...SEVERAL WEAK WEATHER SYSTEMS WILL SERVE TO SET OFF SHOWERS
AND THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEKEND. SOMEWHAT
COOLER...BUT DEFINITELY DRIER AIR WILL SLIDE INTO THE GREAT LAKES
THROUGH EARLY NEXT WEEK IN THE WAKE OF THE FRONT.
&&
.NEAR TERM /THROUGH TONIGHT/...
WILL CONTINUE WITH HEAT ADVISORIES MOST AREAS...BUT MAY CANCEL
SOME NORTHERN COUNTIES WITH STORMS MOVING THROUGH THE AREA.
FORECAST FILLED WITH COMPLEXITIES GIVEN OVERALL WEAK SYNOPTIC
FORCING AND ILL-DEFINED BOUNDARIES...WHICH TO CONTINUE TO BE
MODULATED BY STRONG THUNDERSTORMS. AMBIENT AIRMASS CONTINUES TO BE
VERY UNSTABLE...WITH MID 70S DEWPOINTS ALLOWING MLCAPES IN EXCESS
OF 2000 J/KG DESPITE EXTREMELY POOR MID TROPOSPHERIC LAPSE RATES.
PRECIPITABLE WATERS AROUND 1.75 INCHES ISN/T OFF THE CHARTS...BUT
STILL SUPPORTIVE OF TREMENDOUS RAINFALL RATES WITH STORMS MOVING
THROUGH THE AREA THIS AFTERNOON. DEEP LAYER FLOW CONTINUES TO BE
WEAK TODAY/TONIGHT AS MID LEVEL RIDGE TO OUR SOUTH STILL
DOMINATES...BUT VERY STRONG LOW NEAR LAKE WINNIPEG MANITOBA WILL
CHANGE THAT AS IT SLIDES EAST THROUGH SOUTHERN CANADA.
FORECAST PROBLEM LATE THIS AFTN/TONIGHT IS VERY WELL DEFINED MCV
/MESOSCALE CONVECTIVE VORTEX/ NEAR CHICAGO AND THIS HAS BEEN
INITIALIZED WELL BY RUC RUNS TODAY. THIS FEATURE SHOULD MOVE DUE
EAST ACROSS NRN IND/OH THIS EVENING AND MAY CONTINUE TO SUPPORT
FURTHER DEVELOPMENT OF ORGANIZED STORM CLUSTERS ACROSS INDIANA AND
OHIO DESPITE EXTREMELY WEAK LOWER TROPOSPHERIC/BOUNDARY LAYER
FLOW. WILL CONTINUE TO EMPHASIZE HIGHER RAIN CHANCES ACROSS THE
NORTH WITH THIS SYSTEM BUT THIS COULD CHANGE GIVEN VERY UNSTABLE
AIRMASS...AND NOW NUMEROUS OUTFLOWS SURGING AROUND THE AREA. IN
FACT KILN WSR-88D THIS AFTERNOON SHOWING NUMEROUS WAYWARD
PROPAGATING OUTFLOWS AROUND CURRENT TSRA COMPLEXES...ANY OF WHICH
MAY INSTIGATE DEEP CONVECTION.
SEVERE THREAT OVERALL IS SMALL...BUT THINK THERE WILL PROBABLY BE
A FEW REPORTS OF STRONG/DAMAGING WIND GIVEN HIGH DOWNDRAFT CAPE
PER MESOSCALE ANALYSIS /1300 J/KG OVER CNTL OH/ AND COLLAPSE OF
THE STRONGEST CORES...OR BRIEFLY ORGANIZING LINE SEGMENTS.
ORIENTATION OF LOW LEVEL SHEAR VECTOR AND MAGNITUDE NOT OVERLY
CONDUCIVE TO COLD POOL DOMINATED LINE SEGMENTS...AND THIS
CONFIRMED ON RADAR SO FAR TODAY WITH OUTFLOW QUICKLY SURGING OUT
AHEAD OF STORMS.
BIGGER CONCERN WITH THESE MCV/S AT NIGHT BECOMES HEAVY RAIN IN THE
SOUTHEAST QUADRANT OF THE ADVANCING CIRCULATION WHERE WEAK LOW
LEVEL JET CAN ALLOW FOR BACKWARD PROPAGATING/REGENERATIVE MCS.
THERE HAS BEEN A SIGNAL FOR THIS IN SOME OF THE RECENT NAM-WRF
RUNS BUT LOCATION HAS BEEN DIFFERENT...SO WILL MONITOR THIS.
ANOTHER WARM MUGGY NIGHT...AND RELIED ON LOW TEMP NUMBERS VERY
CLOSE TO METMOS...WITH CONTRIBUTION FROM BIAS-CORRECTED 2M SREF TEMPS.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
STILL A COMPLEX FORECAST SUNDAY AND THIS HIGHLY DEPENDENT ON HOW
BOUNDARIES TONIGHT CONTINUE TO BE LAID DOWN. THE STRONG
MCV/CIRCULATION FROM TONIGHT SHOULD BE DEPARTING IN THE MORNING
AND MAY BRING A PERIOD OF SUBSIDENCE IN IT/S WAKE...BUT THERE ARE
A WIDE RANGE OF SOLUTIONS ON CONVECTIVE DEVELOPMENT AS THE DAY
WEARS ON. THERE IS NO DOUBT THE MID/UPPER LEVEL FLOW WILL BE ON
THE INCREASE AS THE SRN CANADA VORTEX SWINGS EAST INTO THE
NORTHERN GREAT LAKES...SO THE THREAT FOR ORGANIZED SEVERE STORMS
IS HIGHER TOMORROW THAN TODAY. IT WILL CONTINUE TO BE VERY HUMID
WITH DEWPOINTS IN THE 70S...SO ATMOSPHERE WILL EASILY BECOME
UNSTABLE WITH ANY HEATING. RIGHT NOW THERE IS A LACK OF STRONGER
FORCING...BUT A VERY WEAK MID LEVEL SHORTWAVE DOES SHIFT ACROSS
THE AREA DURING THE LATE MORNING/EARLY AFTERNOON. THIS WILL LIKELY
AID IN EXPANDING TSRA CLUSTERS AGAIN. SEE STORM PREDICTION CENTERS
SWODY2 /DAY 2 OUTLOOK/ REGARDING THE COMPLEXITIES AND FURTHER
DETAILS ON THE STORM THREAT. CONTINUED WITH HIGH CHANCE AND LIKELY
WORDING ON SUNDAY IN THE FORECAST....WITH A DIMINISHING TREND
DURING THE EVENING BOTH WITH THE LOSS OF HEATING BUT ALSO AS
BOUNDARY LAYER BEGINS TO DRY OUT IN WAKE OF WEAK WIND SHIFT
PASSING THROUGH THE AREA.
MAY NEED YET ANOTHER HEAT ADVISORY TOMORROW BUT WILL LET MIDNIGHT
SHIFT SEE WHERE BOUNDARIES LAY OUT AND SEE IF THEY CAN GET A
BETTER FEEL FOR DAYTIME CONVECTION ON WHERE APPROPRIATE PLACEMENT
SHOULD BE.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
FRONT MAY STILL BE LINGERING NEAR THE SOUTHEAST ZONES ON MONDAY. SO
HAVE HELD ON TO SLIGHT CHANCE POPS. THEN HIGH PRESSURE WILL BUILD IN
FOR MIDWEEK. CANNOT COMPLETELY PRECLUDE THE CHANCE OF PRECIPITATION
AS MID LEVEL DISTURBANCE MOVE THROUGH ON WEDNESDAY. BUT MORE
SUBSTANTIAL CHANCE OF SHOWERS AND THUNDERSTORMS WILL HOLD OF UNTIL
THE END OF THE WEEK WHEN A FRONT SAGS TOWARDS THE AREA AND ANOTHER
SHORT WAVE APPROACHES.
ABOVE NORMAL TEMPERATURES WILL PERSIST. HOWEVER A SOMEWHAT DRIER
AIRMASS WILL TEMPORARILY SPREAD IN ON TUESDAY AND WEDNESDAY.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
CONDITIONS ARE MAINLY VFR THROUGH PERIOD EXCEPT FOR ANY CONVECTION
THAT WOULD LOWER CIGS AND VSBYS FOR BRIEF PERIOD. BEST CONVECTIVE
POTENTIAL APPEARS TO BE THROUGH EARLY EVENING AND THEN AGAIN JUST
BEFORE SUNRISE. LIGHT WINDS EXCEPT FOR ANY TSRA WIND GUSTS. SOME
FOG POSSIBLE NEAR SUNRISE ESPECIALLY AT LUK DEPENDING ON AMOUNTS
OF SHRA/TSRA.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ073-077>082-
088.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ073>075-080.
&&
SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...
AVIATION...PADGETTHazardous weather outlook, Aug 14, 4:33 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 433 PM EDT SAT AUG 14 2010 INZ050-058-059-066-OHZ026-034-035-042>046-051>053-060-061-070-152045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE- MONTGOMERY-BUTLER- 433 PM EDT SAT AUG 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH TONIGHT. A FEW OF THE STORMS COULD BE STRONG TO SEVERE...WITH GUSTY WINDS AND TORRENTIAL RAINFALL RATES THAT MAY CAUSE SOME LOCALIZED FLOODING. THE THREAT FOR SEVERE STORMS WILL QUICKLY DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLOW MOVING COLD FRONT CROSSING THE AREA WILL PRODUCE THE THREAT OF THUNDERSTORMS THROUGH SUNDAY EVENING. SOME OF THE THE STORMS WILL CONTAIN HEAVY RAIN ALONG WITH GUSTY WINDS. LOCALIZED FLOODING WILL BE POSSIBLE. A SLIGHT RISK OF SEVERE WEATHER IS ALSO POSSIBLE SUNDAY AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW. INZ073-152045- RIPLEY- 433 PM EDT SAT AUG 14 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH TONIGHT. A FEW OF THE STORMS COULD BE STRONG TO SEVERE...WITH GUSTY WINDS AND TORRENTIAL RAINFALL RATES THAT MAY CAUSE SOME LOCALIZED FLOODING. THE THREAT FOR SEVERE STORMS WILL QUICKLY DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLOW MOVING COLD FRONT CROSSING THE AREA WILL PRODUCE THE THREAT OF THUNDERSTORMS THROUGH SUNDAY EVENING. SOME OF THE THE STORMS WILL CONTAIN HEAVY RAIN ALONG WITH GUSTY WINDS. LOCALIZED FLOODING WILL BE POSSIBLE. A SLIGHT RISK OF SEVERE WEATHER IS ALSO POSSIBLE SUNDAY AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INZ074-075-080-KYZ089>100-OHZ073-077>082-088-152045- DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL- OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 433 PM EDT SAT AUG 14 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 614 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLOW MOVING COLD FRONT CROSSING THE AREA WILL PRODUCE THE THREAT OF THUNDERSTORMS THROUGH SUNDAY EVENING. SOME OF THE THE STORMS WILL CONTAIN HEAVY RAIN ALONG WITH GUSTY WINDS. LOCALIZED FLOODING WILL BE POSSIBLE. A SLIGHT RISK OF SEVERE WEATHER IS ALSO POSSIBLE SUNDAY AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ054>056-062>065-071-072-074-152045- MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- WARREN-CLINTON-HOCKING- 433 PM EDT SAT AUG 14 2010 ...SEVERE THUNDERSTORM WATCH 614 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLOW MOVING COLD FRONT CROSSING THE AREA WILL PRODUCE THE THREAT OF THUNDERSTORMS THROUGH SUNDAY EVENING. SOME OF THE THE STORMS WILL CONTAIN HEAVY RAIN ALONG WITH GUSTY WINDS. LOCALIZED FLOODING WILL BE POSSIBLE. A SLIGHT RISK OF SEVERE WEATHER IS ALSO POSSIBLE SUNDAY AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. BINAU
In the hours before
Special weather statement, Aug 14, 3:32 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT SAT AUG 14 2010
OHZ071-072-142015-
CLINTON OH-WARREN OH-
332 PM EDT SAT AUG 14 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN AND NORTHWESTERN
CLINTON COUNTIES THROUGH 415 PM EDT...
AT 331 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORROW...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILMINGTON.
ALSO...MIDDLEBORO...OREGONIA...CAESAR CREEK STATE PARK...
CLARKSVILLE...HARVEYSBURG...OGDEN...CUBA AND KINGMAN ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3957 8387 3956 8386 3939 8375 3928 8416
3944 8426Local storm report, Aug 14, 3:58 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT SAT AUG 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST HARVEYSBURG 39.50N 84.00W
08/14/2010 E60 MPH WARREN OH TRAINED SPOTTER
0345 PM TSTM WND DMG HARVEYSBURG 39.50N 84.00W
08/14/2010 WARREN OH PUBLIC
NUMEROUS LARGE BRANCHES DOWN
&&Local storm report, Aug 14, 4:45 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT SAT AUG 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 3 E LEBANON 39.43N 84.16W
08/14/2010 WARREN OH NWS EMPLOYEE
LARGE BRANCHES DOWN ON HWY 350 NORTH OF HIGHWAY 123 BY
OFF DUTY NWS EMPLOYEE. TIME ESTIMATED.
&&
BINAULocal storm report, Aug 14, 5:26 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT SAT AUG 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST GREENVILLE 40.10N 84.62W
08/14/2010 E45 MPH DARKE OH TRAINED SPOTTER
ESTIMATED 45-50 MPH WINDS.
&&
BINAULocal storm report, Aug 14, 5:27 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT SAT AUG 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HEAVY RAIN MOUNT STERLING 39.72N 83.27W
08/14/2010 M1.85 INCH MADISON OH TRAINED SPOTTER
IN AN HOUR AND 25 MINUTES.
&&
BINAULocal storm report, Aug 14, 5:30 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT SAT AUG 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG ROSS 39.31N 84.65W
08/14/2010 BUTLER OH LAW ENFORCEMENT
LARGE BRANCHES DOWN. TIME ESTIMATED. DELAYED REPORT.
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:20 AM EDT | Heat Advisory | ILN | Adams, Brown, Butler, Clermont, Clinton, Fairfield and 14 more | 15 hr |
| Aug 14, 2:20 PM EDT | Special Weather Statement | ILN | Hocking | 55 min |
| Aug 14, 2:25 PM EDT | Special Weather Statement | ILN | Clark, Delaware, Union | 65 min |
| Aug 14, 3:07 PM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Madison, Union | 3 hr |
| Aug 14, 3:14 PM EDT | Special Weather Statement | ILN | Delaware, Licking | 76 min |
| Aug 14, 3:32 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 43 min |
| Aug 14, 3:36 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 19 min |
| Aug 14, 3:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 53 min |
| Aug 14, 4:20 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Greene, Hamilton, Montgomery, Warren | 55 min |
| Aug 14, 4:55 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Franklin, Greene, Madison, Montgomery and 2 more | 2 hr |
| Aug 14, 5:24 PM EDT | Areal Flood Advisory | ILN | Clinton, Warren | 96 min |
| Aug 14, 5:34 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Aug 14, 7:09 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 3 hr |
| Aug 14, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 48 min |
| Aug 14, 7:23 PM EDT | Flash Flood Warning | ILN | Adams, Brown | 3 hr |
| Aug 14, 7:58 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.